# SDR AALA2018080869011

- Difficulty date: August 3, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 58,165 hours, 21,879 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED DEPARTURE, UNABLE TO RETRACT LANDING GEAR. NO EMERGENCY WAS DECLARED AND FLIGHT LANDED WITHOUT INCIDENT.   RECONFIGURED AIRCRAFT INTO FLIGHT PRIOR TO GEAR SWUNG IAW AMM 32-00-00-860-001-A. RETURNED AIRCRAFT BACK TO GROUND CONFIGURATION IAW AMM 32-00-00-860-002A.  AIRCRAFT WAS GROUNDED.
